MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
A 2nd jada was placed by hcp.Patient was moved to the icu.Jada system did not work [device ineffective].The device was not inserted correctly [device use error].Case narrative: this spontaneous report originating from united states was received from a physician, referring to a female patient of unknown age, via territory manager (tm).The patient's concomitant medications and past drug reactions/allergies were not reported.The patient's current condition was gravida 3.On (b)(6) 2025, the patient presented to the hospital (hospitalized) in active labor and delivered quickly.20 minutes later delivery, the patient experienced postpartum hemorrhage (pph) and was moved to the obstetrician (ob) floor.The tm stated the nurse told her that all of the medications to stop the pph were administered unsuccessfully.It was believed the patient had an estimated blood loss (ebl) of 2000.Then the vacuum-induced hemorrhage control system (jada system) was inserted by physician, and it worked for 1 to 2 hours before the patient started bleeding again.Patient was taken to the operating room (or) where jada system was removed and a dilatation and curettage (d&c) performed.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the patient was placed with second vacuum-induced hemorrhage control system (jada system) 2.0 via intravaginal route (lot #, serial # and expiration date was not reported) for postpartum hemorrhage by physician.Patient was moved to the intensive care unit (icu).The second vacuum-induced hemorrhage control system (jada system) did not work (device ineffective), patient was taken back to the operation room (or) where a hysterectomy was performed.The patient received blood products (unknown products) and her ebl was 7l.During the 2nd insertion of vacuum-induced hemorrhage control system (jada system), the nurse felt the physician did not insert the device correctly.The tm also stated the training status of both physicians who had placed both vacuum-induced hemorrhage control system (jada system) was unknown.She felt strongly that both the vacuum-induced hemorrhage control system (jada system) was not inserted correctly and felt that this was user error on both physician's part (device use error).Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.This case was linked to same patient linked case included, patient was placed with first vacuum-induced hemorrhage control system (jada system), it worked for 1 to 2 hours before the patient started bleeding again, she was taken to the operation room and a dilation and curettage (d&c) performed (reported in (b)(4)).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21983736
Report Number3002806821-2025-00060
Device Sequence Number19911465
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale